MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS RESURFACING FEMUR; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS RESURFACING FEMUR; PROSTHESIS, KNEE
Model Number 2500L003E
Medical Device Problem Codes Loss of Osseointegration (2408); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 11/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of five devices involved in the event, please refer to report 3013450937-2019-00001, 3013450937-2019-00003, 3013450937-2019-00004, 3013450937-2019-00005 for the others.The device history records, sterilization batch release records, and patient operation notes were reviewed and indicated that all components involved met specification.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Revision surgery performed due to a failed total knee, where the resurfacing femur loosened, and the resurfacing femur and stem extension dissociated.Additionally, it was indicated that the patient had a possible infection.

Brand Name
ELEOS RESURFACING FEMUR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8231482
Report Number3013450937-2019-00002
Device Sequence Number13729887
Product Code KRO
UDI-Device IdentifierB2782500L003E0
UDI-PublicB2782500L003E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model Number2500L003E
Device Catalogue Number2500L003E
Device Lot Number1700338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR